RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 6, Pages 561–566 (Mi izv3011)  

This article is cited in 8 scientific papers (total in 8 papers)

A formula of Gauss in the theory of the method of least squares

A. N. Kolmogorov, A. A. Petrov, Yu. M. Smirnov


Full text: PDF file (389 kB)

Bibliographic databases:
Received: 05.05.1947

Citation: A. N. Kolmogorov, A. A. Petrov, Yu. M. Smirnov, “A formula of Gauss in the theory of the method of least squares”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947), 561–566

Citation in format AMSBIB
\Bibitem{KolPetSmi47}
\by A.~N.~Kolmogorov, A.~A.~Petrov, Yu.~M.~Smirnov
\paper A formula of Gauss in the theory of the method of least squares
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 6
\pages 561--566
\mathnet{http://mi.mathnet.ru/izv3011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23604}
\zmath{https://zbmath.org/?q=an:0029.40501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3011
  • http://mi.mathnet.ru/eng/izv/v11/i6/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. V. E. Maiorov, “On linear widths of Sobolev classes and chains of extremal subspaces”, Math. USSR-Sb., 41:3 (1982), 361–382  mathnet  crossref  mathscinet  zmath
    2. V. M. Tikhomirov, “Harmonics and splines as optimal tools for approximation and recovery”, Russian Math. Surveys, 50:2 (1995), 355–402  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. È. M. Galeev, “Widths of the Besov Classes $B_{p,\theta}^r(\mathbb T^d)$”, Math. Notes, 69:5 (2001), 605–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Konovalov V. Leviatan D., “Kolmogorov and Linear Widths of Weighted Sobolev-Type Classes on a Finite Interval, II”, J. Approx. Theory, 113:2 (2001), 266–297  crossref  isi
    5. Konovalov V. Leviatan D., “Shape-Preserving Widths of Weighted Sobolev-Type Classes of Positive, Monotone, and Convex Functions on a Finite Interval”, Constr. Approx., 19:1 (2003), 23–58  crossref  isi
    6. St. Petersburg Math. J., 21:6 (2010), 1015–1025  mathnet  crossref  mathscinet  zmath  isi
    7. R. S. Ismagilov, K. V. Uskov, “Asymptotics of the $n$-Widths of a Wiener Spiral in Complex Hilbert Space”, Math. Notes, 89:5 (2011), 645–651  mathnet  crossref  crossref  mathscinet  isi
    8. O. O. Barabanov, L. P. Barabanova, “O stroyaschikh matritsakh v teorii metoda naimenshikh kvadratov”, Izv. vuzov. Matem., 2019, no. 4, 27–35  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1024
    Full text:324
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020